# SDR NOCA10606

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767-300
- Aircraft serial: 28098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 495280
- Part serial: 1732
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO INOPERATIVE EMERGENCY LIGHT REPLACED BATTERY.
